MathSciNet Relay Station
MathSciNet bibliographic data
MR1312580 58F05 (58E05)
Cieliebak, K.; Floer, A.; Hofer, H. Symplectic homology. II. A general construction. Math. Z. 218 (1995), no. 1, 103–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement